# SDR FDEA201612024308

- Difficulty date: December 2, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 49,066 hours, 25,563 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Linkage
- Condition: Broken
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR FAULT LIGHT DURING GEAR EXTENSION.  FAULT WENT AWAY AFTER CLEARING THE RUNWAY.    FOUND THE RIGHT NLG SMALL DOOR HAS BROKEN LINKAGE AND A BROKEN AFT HINGE.   INSTALLED RIGHT NOSE GEAR AFT DOOR. AND ROTATING ROD IAW AMM 32-22-13-04. JACKED NOSE GEAR IAW 07-11-00-00.  PERFORMED NOSE GEAR RETRACTION AND EXTENSION. ALL LIGHTS OPS CHECKED GOOD.  LANDING GEAR AND ALL NOSE GEAR DOORS OPS CHECKED GOOD IAW AMM 07-11-00-11. ACFT OK FOR SERVICE.
